# SDR DALA2025022001350

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 80,131 hours, 34,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:28D. CORRECTIVE ACTION: REATTACHED SEAT 28D FLOOR PATH LIGHT. (0815470)
